# SDR HALA0800500

- Difficulty date: April 5, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,723 hours, 29,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 143 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FUSELAGE STA 143.5 LONG 28R.  OK TO CONTINUE PER SRM-53-00-01.  REPAIRED DAMAGED FASTENER PER REPAIR 8 (SRM 53-00-01 2R-8) USING "SOLID FASTENERS".
